# SDR DALA1036829864

- Difficulty date: December 28, 2010
- Submitted: December 29, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Misinstalled
- Location: Bs 1116 L28r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND AFT CARGO HAS DOUBLE DRILLED HOLE IN INTERCOSTAL AT BS 1116 L28R.  R & R INTERCOSTAL IAW SRM 51-30-5,53-13-3, FIG 3.
